Dear Doctors, I took my last dose of Accutane on March 2nd and got my period the next day. My next period was on the 8th of April and I finish on the 15th. Tried to conceive afterwards and just found out last week that I am pregnant! I guess in total I have been off Accutane for 44 days. Any suggestions would be much much appreciated. Thanks
Is my Pregnancy Safe? 6 Weeks After Last Dose of Accutane?
Doctor Answers (1)
Accutane and Pregnancy
Per the FDA, you should not conceive while actively taking Accutane or for 30 days after stopping the medication. You should be just fine. Have a safe and wonderful pregnancy!
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.